# SDR UPS96205907

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 279
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED DOG HOUSE TUNNEL AREA RT SIDE APPROX STA 279, WALL OF NOSE W/W CUTOUT HAS 4 INCH CRACK IN WEB.  REMOVED DAMAGED SECTION PER SRM 51-40-2 AND FAB DOUBLER AND FILLER AND INSTALLLED PER SRM 51-40-2.
